# SDR RU3A2020060127023

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N73
- Make and model: Beech 300BEECH
- Aircraft serial: FF8
- Aircraft time: 15,864 hours, 8,515 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part serial: 1371A
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED AIR FAIL LIGHT ILLUMINATED IN FLIGHT, 25 MIN INTO FLIGHT.  MAINTENANCE REPLACED LEFT BLEED AIR VALVE.
